It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-10-2007, 07:21 PM   #1
Senior Member
(female)
 
Join Date: Feb 2007
Location: Manchester, NH
Posts: 264
harmony06 HB User
Post question about abilify



i'm taking 10mg of abilify, 100mg of lamictal and ambien cr for sleep. since starting abilify i seem to be much shorter on breath, sometimes just sitting there i need to catch my breath. i'm also much more restless. even though i'm exhausted i'm still going through the motions of cleaning. can't seem to sit or stand still for more then a few minutes. also at this point i'm only sleeping 4-5 hrs a night.

what i'm wondering is this, does abilify effect anyone else like this? i am a big women so the shortness of breath may contributed to that but i don't remember that being a problem until after i started abilify.

i guess i would just like to know if abilify has had this effect on anyone else even though i know that meds effect everyone different. if it did make you feel this way was it major enough for your pdoc to take you off it?

please someone get back to me, not sure what to do with this

till next time

harmony

 
Old 08-10-2007, 08:42 PM   #2
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: New Jersey, USA
Posts: 917
langlee HB User
Re: question about abilify

There are others who can answer this better, but Abilify can cause a restlessness or some to feel like they are jumping in their skin. There have been several threads on Abilify and one poster said her doctor gave her another med (Congentin?) to help with the side effects.

You can also go to Abilify's website to read about possible side effects. Definitely call your doctor and let him know, especially about the shortness of breath.

Good luck,

Hope

 
Sponsors Lightbulb
   
Old 08-11-2007, 08:39 AM   #3
Junior Member
(female)
 
Join Date: Jul 2007
Location: va
Posts: 13
blackberry1978 HB User
Re: question about abilify

i have been taking abilify since 6 months,when i started abilify i felt very tense and i was dellusional for about 2-3 weeks.now my mind is more clear and i feel less tense.

Last edited by blackberry1978; 08-11-2007 at 08:45 AM.

 
Old 08-12-2007, 04:19 PM   #4
Junior Member
(female)
 
Join Date: Aug 2007
Location: st. paul MN
Posts: 29
melly3407 HB User
Re: question about abilify

I have been on ablify for about two week and have noticed restlessness too. The shortness of breath should be a concern, call your doctor. Some side effects are okay while others can be seriously dangerous. I was once on depakote and was having severe chest pain and couldn't catch my breath. Everyone is different in responding to meds. Please check with your doctor or even your pharmacist.

mel

 
Old 08-12-2007, 04:24 PM   #5
Senior Member
(female)
 
Join Date: Jul 2007
Location: russellville, arkansas, usa
Posts: 198
jendg28 HB User
Re: question about abilify

I take Abilify as well. I've taken it for about 3 months and I don't have any side effects to speak of.

 
Old 08-13-2007, 07:29 AM   #6
Newbie
(female)
 
Join Date: Aug 2007
Location: WI
Posts: 3
BPAspergerMom HB User
Re: question about abilify

My son takes 30 mg of Abilify. He also takes Cogentin to help with any side effects and it helps with tremor he had developed from past meds.

 
Old 08-14-2007, 03:18 AM   #7
Senior Member
(female)
 
Join Date: Feb 2007
Location: Manchester, NH
Posts: 264
harmony06 HB User
Re: question about abilify

i'd like to thank everyone for the great responses that i received. i have contacted my pdoc about the breathing problem although is seems to be lessening in frequency. i've been on abilify for roughly two months now. going from five to ten mg made a good difference but it also increased the breathing problem and my being so anzsi. i don't want to be taken off because its the best that i've felt for a long time. and although the breathing has gotten a bit better my being anzsi hasn't. i feel like i'm going to jump out of my skin if i don't keep moving.

i sure hope he can give me something for the side effects because i'd rather not switch meds again. i like this one.

till next time

harmony

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Weird Question, but Has Anyone Had Allergic Reaction to Abilify &... salty Depression 9 10-26-2011 03:21 AM
Abilify (Aripiprazole) greekpig Schizophrenia 20 06-02-2010 01:31 PM
been a while - SERIOUS QUESTION-abilify janart Bipolar Disorder 5 09-16-2009 05:47 AM
Abilify Weight Question cannoli31 Depression 1 06-17-2009 11:00 AM
Abilify as a "reset" for Lamictal mmgirl75 Bipolar Disorder 27 05-17-2009 02:12 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!